| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
Rxsight was informed that during primary cataract surgery, a capsular bag tear occurred while the surgeon was attempting to implant a light adjustable lens (lal, sn (b)(6), +27.0d).A vitrectomy was performed, and the lal was explanted.Rxsight's first awareness of this event was on (b)(6) 2024.
Additional Manufacturer Narrative
Codes were updated.Manufacturer reference #: (b)(4).